# SDR SWAA2023101905617

- Difficulty date: September 29, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP LOWER SURFACE AT I/B CORNER. DELAM APPROX 4'X5'<[01] R/W O/B AFT REPLACED ON FAULT #TTG8Q00NQHUR;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
